# SDR SWAA2021081545175

- Difficulty date: April 25, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT ACB BS847 - BS867 RBL20 WL165. / REPLACED SHIELD AT ACB B/S 847 - B/S 867 RBL 20 WL 165; PO: 784902/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081 REV:A
